Differential and Integral Equations

A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space

Ryo Ikehata

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the small data global existence of solutions to the $1$-D exterior mixed problem of the equation $u_{tt}-u_{xx} + u_{t} = \vert u\vert^{p}$ . A new lower bound $p = 8/3$ on the nonlinear term and the better decay estimates of solutions can be derived through the new method in [6].

Article information

Source
Differential Integral Equations, Volume 16, Number 6 (2003), 727-736.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356060609

Mathematical Reviews number (MathSciNet)
MR1973277

Zentralblatt MATH identifier
1036.35143

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B33: Critical exponents 35L15: Initial value problems for second-order hyperbolic equations

Citation

Ikehata, Ryo. A remark on a critical exponent for the semilinear dissipative wave equation in the one dimensional half space. Differential Integral Equations 16 (2003), no. 6, 727--736. https://projecteuclid.org/euclid.die/1356060609


Export citation